MAUDE Adverse Event Report: ARTHREX, INC. BIOCOMPOSITE 2.4MM MINI HIP PUSHLOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIOCOMPOSITE 2.4MM MINI HIP PUSHLOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIOCOMPOSITE 2.4MM MINI HIP PUSHLOCK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a hip arthroscopic procedure with labral repair, the surgeon used the 2.4mm x 8.9mm biocomposite hip pushlocks, ar-2924bch and the first pushlock was implanted with no issues.The surgeon then used the ar-2924dhs-1 disposable kit to prepare the bone socket and there were qty.4 of the 2.4 hip pushlocks that cracked on the first impact.The surgeon prepared the bone socket exactly the same way and also took extra precaution to make sure the anchor was in line with the socket before malleting in the pushlock and cycled the drill each time to make sure there was not bone debris in the sockets.The material from each anchor that broke off was found and removed from the patient.The patient was not affected by the anchors breaking.The case was completed by using two 2.9mm hip pushlocks.

Brand Name
BIOCOMPOSITE 2.4MM MINI HIP PUSHLOCK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12267234
Report Number1220246-2021-03459
Device Sequence Number14564736
Product Code MAI
UDI-Device Identifier10888867311302
UDI-Public10888867311302
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201786
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberBIOCOMPOSITE 2.4MM MINI HIP PUSHLOCK
Device Catalogue NumberAR-2924BCH
Device Lot Number13082237
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2021
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1